# SDR SWAA2012121010369

- Difficulty date: December 5, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 33,161 hours, 22,276 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support
- Part number: 3961899
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR GIRT BAR AFT SUPPORT PLATE HAS CORROSION.  REMOVED & REPLACED NEW GIRT BAR SUPPORT IAW B717 SRM 51-40-01.
